A "stomach flu" is actually called gastroenteritis. And yes, they are vicious! Pepto-bismol and laxatives will **NOT** treat gastroenteritis (GE). GE is a bacterial infection that causes fever, fatigue, severe vomiting and diarrhea. Not fun at all. But it tends to only last about 3 days (but what an agonizing 3 days it can be).
Go to your doctor for treatment. He/she will probably either prescribe antibiotics. But if you are severely ill, you will not be able to take the antibiotics orally (vomiting and diarrhea tend to flush stuff out of your body). Instead, you will receive a shot in the arm.
In the meantime, follow the "BRAT" diet. That stands for Bread, Rice and Tea. You are also allowed to eat clear soup broth and in some cases, JellO. These foods are easy to digest and won't upset your system even worse than it already is.
Also stay hydrated. Drink water and/or sports drinks. Because the diarrhea flushes out so many water and electrolytes, drinking only water can upset the ion balance in your blood. That is **VERY** bad. So get some salt in there, too.
And if you are on the Pill and using it for contraception, consider it failure rate *high* this month (illness and antibiotics will interfere with the pill's efficacy) and don't forget to use a condom backup.
Don't be coward like shrimp, be brave like PRAWN!